# SDR DALA2015083105429

- Difficulty date: August 30, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON LT CUSP WEB MEMBRANE SURFACE, BS 883 BETWEEN LBL 44 AND  54.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, 51-10-03, 51-30-02 AND ERA 511165-14MA.
